# SDR WX0600007

- Difficulty date: January 8, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Part serial: MX305188
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELP - SJT - CREW REPORTED THE LEFT ENGINE HYDRAULIC PUMP FAILED IN FLIGHT.  AIRCRAFT DIVERTED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE HYDRAULIC PUMP IAW MM 29-10-05.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
